# SDR USAA2012022800029

- Difficulty date: January 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY AT RUDDER HINGE NR 2 AT VERTICAL STABILIZER RIB 4.  REPLACED RUDDER HINGE NR 2 AT VERTICAL STABILIZER RIB 4 IAW A320 AMM 55-36-41-0401.
